Pointwise slant submersions
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 1115-1126
Printed July 31, 2014
Jae Won Lee and Bayram Sahin
Yeungnam University, Inonu University
Abstract : The purpose of this paper is to study pointwise slant submersions from almost Hermitian manifolds which extends slant submersion in a natural way. Several basic results in this point of view are proven in this paper.
Keywords : Riemannian submersion, Hermitian manifold, Kaehler manifold, pointwise slant submersion
MSC numbers : 53C15, 53B20, 53C43
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd